# SDR A6WA200740447

- Difficulty date: August 11, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FS 621-625 INTERCOSTAL ANGLE, P/N 601-35012-52 CRACKED APPROX .2 INCH LONG.  10-04-07    MAINTENANCE REPLACED ANGLE IAW BOMBARDIER REO 601R-53-61-422 AND CRJ 200 SRM 51-42-06 AND 51-42-21.  (M)
